MathSciNet Relay Station
MathSciNet bibliographic data
MR2509074 62H12 (62G08 62G09)
Li, Bing; Dong, Yuexiao Dimension reduction for nonelliptically distributed predictors. Ann. Statist. 37 (2009), no. 3, 1272–1298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement